I am a 28 yr old male, and have been fairly healthy with the exception with fatty liver disease and ok this all started in november a yr ago. I used to way 245 pd I now way 154 and yes I do eat, I lost the weight without trying and am continueing to lose it and no one knows why. Have lots of pain that include both my sides chest, back and abodmen, weakness, lack of thought process, wasn't able to breath right for awile either unsteady gait, musle spasams and am always tired.
Things that have been ruled out, wilson's disease, wipples disease, chones, lymes, cilieac disease, ankylosing spondylitis, reiters, rheumatoid arthridis, cancer,porphyria, aig blockage.
What I do have is some gastritis, Gerd, a mild case of degenerate disk disease, and 20 yrs of epilepsy but the doctors said that none of these things can cause the problems I'm having. Doctors have no idea whats wrong with me in the case of pain and rapid wait loss my gi docotor is sending me to an endocronlogist because my thyroid level came back low even though it was tested 10 times and only came back low once. thinking its a false negative but who knows. Doctores are just treating the symtoms now before they weren't doing anything. Please someone help
B12 shots seem to help with my thougth process, my weakness, and energy however im not b12 defficient was tested for pernicious anemia came back <1:20 in range
zonagan 300 mg once a day
clonazapan 2mg before bed
for gastritis and gerd
previced 30 mg mcd 2 times a day before food
zantack 300 mg (2 150 mg at once before bed)
idprofin 800mg when needed 4 max aday, i dont take that much though
baclofen 10 3x a day( for the muscle spasams)
for eneregy and thought process
b12 shot 1000mlb once a month
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?